# SDR AMTA200600544

- Difficulty date: September 3, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

APU FAILED INFLIGHT START.  APU OIL LOW, SERVICED APU WITH 3 QUARTS OF OIL.  INFLIGHT APU START SUCCESSFUL.  (M)
